# SDR DALA2023110609114

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 49,454 hours, 34,677 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PRESSURE BULKHEAD SKIN LOWER AREA STA Y=1053 AND BTW LONGERON 27R/27L AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00428: CORROSION LEVEL 2. AFT PRESSURE BULKHEAD SKIN LOWER AREA STA Y=1053 AND BTW LONGERON 27R/27L AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-20-08-2R PROCEDURE 7 REPAIR 7. (LP #0049430)
